# SDR SWAA2023061256855

- Difficulty date: June 7, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 78,587 hours, 46,648 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER HAS CRACK DAMAGE ON FORWARD LOWER CORNER THAT EXTENDS UNDERNEATH AIRCRAFTS FUSELAGE SKIN THEREFORE BEING OUT OF LIMITS PER ALLOWABLE DAMAGE LIMITS. ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER HAS CRACK DAMAGE ON FORWARD LOWER CORNER THAT EXTENDS UNDERNEATH AIRCRAFTS FUSELAGE SKIN THEREFORE BEING OUT OF LIMITS PER ALLOWABLE DAMAGE LIMITS. PERMANENT REPAIR REQUIRED.<[01] ACCOMPLISHED PERMANENT REPAIR TO ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER TO LOWER FORWARD CORNER PER ENGINEERING EA 23-153-01830 REF (TTG8Q00LH19E)
